# SDR REXA2012080701239

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 23,354 hours, 21,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT HAS CONNECTOR DAMAGE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER AMM 33-51-00.  OPS CHECKED GOOD.
